# SDR ACE09042004

- Difficulty date: September 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 28,212 hours, 29,360 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 118100021603
- Condition: Corroded
- Location: Rt Wing
- Part time: 28,212 hours, 29,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING A FUEL LEAK IN THE RIGHT WING MAIN FUEL TANK, FOUND CORROSION ON THE MAIN SPAR LOWER CAP FORWARD FLANGE REQUIRING MAJOR REPAIR.  THIS AREA WAS IDENTIFIED AS A SUSPECT CORROSION LOCATION IN RAYTHEON COMMUNIQUÉ NR 71.
